# SDR IXXA07SMN242S

- Difficulty date: November 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 798
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOIND IN MAIN CARGO COMPARTMENT A CRACKED FITTING AT STATION 798.000 LEFT BOTTOM LINE 25".  REMOVED CRACKED FITTING.  FABRICATED FITTING.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND FITTING.  INSTALLED FITTING IAW DC8 SRM 51-1-20D, 51-3-1, DC8 SRM 51-1-20D, ATI REPAIR SPECIFICATION NUMBER 2003-05 DRAWING DOUGLAS NUMBER 3755222, DC8 NDT SPM PART 08-00-02 TO 07, FORM SEMAN 242.4, AND SRM 51-1-8B.
